# SDR IXXA060180O

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 85,847 hours, 28,868 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Nr 3
- Part time: 85,847 hours, 28,868 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN FLIGHT NOTICED SLIGHT RUMBLE, NR 3 ENG N1 BEGAN TO FLUCUATE.  ENG BEGAN TO ROLL BACK, ENG OIL PRESSURE LIGHT CAME ON.  ENG SHUTDOWN, OIL PRESSURE WENT TO NEAR ZERO PSI.  INSPECTED ENG INLET & EXHAUST, SPECIFIC GRAVITY, CHECKED MAGNETIC CHIP DETECTORS, FUEL FILTER, CDP TUBES FOR LEAKS AND ALL CHECKS WERE GOOD.  MAINTENANCE THEN CHECKED FUEL PUMP LOW PRESSURE IMPELLER ROTATION, CHECKED N1 & N2 FOR ROTATION, ALL CHECKS GOOD.  SUMPED TANK AND NO WATER WAS NOTED, INSPECTED FOR FUEL LEAK IN PYLON AND LEADING EDGE WITH NO LEAKS NOTED.  RAN ACFT FOR 5 MINS IN IDLE (NOISE CONSTRAINTS IN LAX).  TURNED THE BOOST PUMP ON & OFF, ALL ENGINE PARAMETERS CHECKED NORMAL.  NR 3 ENGINE CHECKS GOOD ON GROUND.
